MAUDE Adverse Event Report: TORNIER INC AEQUALIS REVERSED STANDARD INSERT 36 MM X 12 MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC AEQUALIS REVERSED STANDARD INSERT 36 MM X 12 MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWB995
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient endured a postoperative dislocation.
 
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device is still implanted in the patient.
 
Additional Manufacturer Narrative
Please note corrections regarding: b2, h3 reason code - other, h6 method code the reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : the device has been discarded.
 
Event or Problem Description
It was reported that the patient endured a postoperative dislocation.The revision surgery was performed.

Brand Name
AEQUALIS REVERSED STANDARD INSERT 36 MM X 12 MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15298331
Report Number3004983210-2022-00059
Device Sequence Number6049583
Product Code KWS
UDI-Device Identifier03700386916564
UDI-Public03700386916564
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/25/2025
Device Model NumberDWB995
Device Catalogue NumberDWB995
Device Lot NumberAC9213044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2022
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale